JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Lokenath Debnath    
    Editor and Author  
    Email: Debnathl@panam.edu  
    Telephone: (407) 823-2478  
    Fax: (407) 823-6253  

Department of Mathematics, 
University of Texas-Pan American, 
Edinburg, TX 78539,

    Research Areas :
  • Applied Mathematics
  • Applied Partial Differential Equations
  • Integral Transforms
  • Fluid Dynamics
  • Continuum Mechanics
  • Nonlinear Waves
  • Wave Motions in Fluids and Solids 
Other : Prefers papers to be sent in triplicate by mail.  
    Articles: Inequalities for power-exponential functions   Volume 1, Issue 2
    On Generalizations of L. Yang's Inequality   Volume 3, Issue 4

      search [advanced search] copyright 2003 terms and conditions login